# SDR USAABB07006

- Difficulty date: January 12, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 79,888 hours, 16,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE ROWS 1 AND 5 LEFT.  REPLACED FUSE IN BATTERY CHARGER.  NO FURTHER DIFFICULTIES.
